# SDR DXTA2022090169380

- Difficulty date: August 31, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N605QS
- Make and model: Cessna 120
- Aircraft serial: 680A0284
- Aircraft time: 1,114 hours, 700 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN ENTRANCE DOOR REQUIRES MORE FORCE THAN NORMAL TO OPEN AND CLOSE. REQUEST EVALUATION.// SIGNOFF// TESTED DOOR AND WAS ABLE TO REPRODUCE PILOT WRITE UP. GAINED ACCESS INTO MAIN ENTRY DOOR INTERNAL LATCH MECHANISMS. PERFORMED TESTS AND WAS NOT ABLE TO DETERMINE CAUSE OF ISSUE. PERFORMED LUBRICATION OF THE DOOR PINS AND FOUND AFTER DOOR PINS LUBRICATED THE DOOR NO LONGER REQUIRED EXCESSIVE EFFORT TO CLOSE. CLOSED ALL ACCESS GAINED, WORK PERFORMED REF CE680A AMM 12-20-40. MAINTENANCE ACTIONS CLEAR PILOT WRITE UP.
